- 5%

Rite Aid Extra Strength Acetaminophen, 500mg – 500 Caplets | Pain Reliever & Fever Reducer for Migraines, Joint Pain, Muscle or Back Pain, and Menstrual Pain

Original price was: $18.99.Current price is: $17.99.

Added to wishlistRemoved from wishlist 0
Add to compare
Category: Tag:
Spread the love


Price: $18.99 - $17.99
(as of Feb 02, 2025 21:47:28 UTC – Details)


From the brand

Rite Aid, Ryshi, Thrifty, Nicotine gum, omeprazole, acetaminophenRite Aid, Ryshi, Thrifty, Nicotine gum, omeprazole, acetaminophen

Pain Relief

Digestive Health

Quit Smoking

RYSHI

First Aid

Allergy & Sinus

EYE & FOOT CARE

Vitamins

Is Discontinued By Manufacturer ‏ : ‎ No
Product Dimensions ‏ : ‎ 3 x 3 x 5.15 inches; 10.86 ounces
Date First Available ‏ : ‎ October 22, 2009
Manufacturer ‏ : ‎ Rite Aid
ASIN ‏ : ‎ B000063WU6

PAIN RELIEVER & FEVER REDUCER: Rite Aid Extra Strength Acetaminophen caplets reduce fevers temporarily while offering minor headache or migraine relief, relief from muscular and body aches, and pains often associated with arthritis and/or joint pain.
EXTRA STRENGTH: Compare Rite Aid’s Extra Strength Acetaminophen 500mg caplets to the active ingredient in Extra Strength Tylenol. Get all the benefits of an effective pain reliever with Rite Aid Acetaminophen— designed for effective pain relief.
EASY TO SWALLOW CAPLETS: Acetaminophen caplets’ shape make them easier to swallow. Rite Aid Acetaminophen’s easy-to-swallow caplet makes these menstrual pain relief, joint/muscle pain relief, and migraine relief pills ideal for use at home or on-the-go.
ASPIRIN FREE: These pain relief pills contain 500 mg of pain relieving, fever reducing acetaminophen without any aspirin. This aspirin-free muscle, joint, or back pain relief medicine is formulated for those with aspirin allergies or sensitivities.
TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

Customers say

Customers find that the nutritional supplement provides good value for money. They say it works well for pain relief, is easy to swallow, and has a good strength. Many appreciate the size and quantity of the product, finding it convenient to have plenty on hand when needed. However, opinions differ regarding the ingredient list.

AI-generated from the text of customer reviews

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Rite Aid Extra Strength Acetaminophen, 500mg – 500 Caplets | Pain Reliever & Fever Reducer for Migraines, Joint Pain, Muscle or Back Pain, and Menstrual Pain”

Your email address will not be published. Required fields are marked *

Rite Aid Extra Strength Acetaminophen, 500mg – 500 Caplets | Pain Reliever & Fever Reducer for Migraines, Joint Pain, Muscle or Back Pain, and Menstrual Pain
Rite Aid Extra Strength Acetaminophen, 500mg – 500 Caplets | Pain Reliever & Fever Reducer for Migraines, Joint Pain, Muscle or Back Pain, and Menstrual Pain

Original price was: $18.99.Current price is: $17.99.

Dogbarkdeterrent
Logo
Compare items
  • Total (0)
Compare
0
Shopping cart